# SDR P5CA2016020400028

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 59,326 hours, 9,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 600-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 600-660 CTR BALL MATERIAL PANEL UPPER SURFACE FOUND CRACK.  FWD CARGO BS 600-660 CTR BALL MATERIAL PANEL UPPER SURFACE CRACKED AREA REPAIRED IAW EO: 4425A467, REV O.
